# SDR UPS08854043

- Difficulty date: October 12, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP REPAIR SEQ 803-F1-05 AT STA 74-83 L15-17L HAS NO SRM REF AND REQUIRES ENG DISPOSITION.  REMOVED REPAIR, FABBED AND INSTALLED REPAIR DOUBLER IAW SRM 53-2-0 FIG 22A, TR53-205 AS PER SAA EA 81427430001.
